This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
Erythema Toxicum. Presented by Dr. Andrew P. Biddle.
C. H., a man, aged 59, unemployed, presented a generalized erythematous maculopapular eruption of one week's duration, with purpuric elements and considerable pruritus. It had first appeared on the day after the patient had drunk a certain kind of synthetic gin, which was considered to be the causative factor. No other cause could be found.
Dermatitis Medicamentosa (Phenolphthalein). Presented by Dr. Biddle.
A jewish salesman, of middle age, had had an eruption for two days. It consisted of large coin-sized to palm-sized erythematous plaques, round and sharply outlined, and slightly infiltrated. They were fairly numerous and scattered over the trunk and extremities. They had appeared following the ingestion of Phenolax tablets, and were said to have resembled an eruption which he had had one year previously after taking Phenolax.
Lupus Vulgaris? Presented by Dr. A. E. Schiller.
Mrs. A. P., aged 43,